时滞切换系统的时滞依赖稳定
Delay-dependent stability of switched linear systems with time-delay
摘要点击 4568  全文点击 1197  投稿时间:2007-05-08  修订日期:2008-04-30
查看全文  查看/发表评论  下载PDF阅读器
DOI编号  10.7641/j.issn.1000-8152.2009.1.016
  2009,26(1):89-91
中文关键词  时滞切换系统  时滞依赖稳定  常时滞  变时滞
英文关键词  switched systems with time-delay  delay-dependent stability  time-invariant delays  time-varying delays
基金项目  国家自然科学基金资助项目(60774033); 福建省青年科技人才创新项目资金资助项目(2005J006); 厦门大学985二期信息创新平台资助项目.
学科分类代码  
作者单位E-mail
罗正选 中国电信深圳市分公司, 广东 深圳 518048 luozhengxuan3000@yahoo.com.cn 
张霄力 厦门大学 自动化系, 福建 厦门 361005 zhxl@xmu.edu.cn 
中文摘要
      首先利用多Lyapunov 函数方法, 分析常时滞切换系统的时滞依赖稳定性, 并给出此系统时滞依赖稳定的充分条件及切换律的设计; 然后运用共同Lyapunov 函数方法, 研究一类时变时滞切换系统的时滞依赖稳定性, 也给出此系统时滞依赖稳定的充分条件及切换律的设计. 所得结果均可用线性矩阵不等式方法求解. 最后通过仿真验证了结论的正确有效性.
英文摘要
      First, the delay-dependent stability of switched linear systems with time-invariant delays is studied by using multiple Lyapunov function methods. The sufficient conditions of the delay-dependent stability and the design method of the switching law are developed. Then the stability of a class of switched systems with time-varying delays is analyzed by utilizing common Lyapunov function methods. The sufficient condition of the delay-dependent stability and the design method of the switching law are also determined. All results are obtained by using the linear-matrix-inequality method. The conclusions are proved to be valid by simulation.